Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


knee Pain
Dec 12, 2008

I have had knee pain on the inner side of my right knee. There is not swelling or discoloration. It feels stiff and tender. I dont recall bumping it, but with motrin it goes away and then comes back. Im on truvada, Norvir and reyataz.. for a bout 8 months now. Am i having complications with my meds or HIV? Or could I just have bumped it somewhere and do not recall? My other leg is fine. Im curious if there is an affiliation with HIV and/or meds affecting my joints or my knee.

Response from Dr. Henry

It would be unlikely that any of your current HIV meds or your hIV infection are directly causing your localized knee pain. KH



Previous
efavirenz
Next
lypoatrophy update?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement